# SDR IPXA11564459

- Difficulty date: January 3, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, APU DOOR CUT OUT AFT FRAME HAS CORROSION AT NUTPLATE HOLES.  REPAIR IAW  EO 11-01021.
